What is the treatment for Tums (calcium carbonate) overdose?

Seek medical help. Tums is calcium carbonate. Too much in the system can lead to digestive irritations, constipation and diarrhea, nausea and vomiting, muscle twitching, irregular heartbeat, confusion, depression, even coma. Treatment is activated charcoal, or gastric lavage.

Related Questions

What is the treatment for calcium carbonate overdose?

Discontinue it. Any side effect of excess calcium carbonate should be gone in several days after stopping use.

Calcium carbonate overdose does what to your stomach?

Constipation. Calcium carbonate may causes constipation. It was a common treatment of excess acidity in the past, .

Is it ok to use pantaprazole when on B12 therapy? Or it is better to use tums (calcium carbonate)? for acidity. Servere acidity with eye burning, legs pain. Etc

OK short term but... Proton pump inhibitors reduce B12 absorption. I feel they are unsafe for anyone to use for more than a few months. For alternatives that can cure acidity see http://tinyurl. Com/3pc8h8u Most with hypothyroidism benefit from T3 (liothyronine). See http://tinyurl. Com/3anzhhg and http://www. Stopthethyroidmadness. Com/t4-only-meds-dont-work/ A holistic/integrative MD can help with these issues.

Can overdosing on Tums (calcium carbonate) hurt you in any way?

Yes. Too many Tums (or other antacids containing calcium carbonate) over an extended period of time can lead to "milk alkali syndrome" in which there are high levels of calcium in the blood & a shift in the body's acid-base balance towards alkaline. This can lead to calcium deposits in the kidneys & other tissues as well as kidney stones. Limit calcium intake to 1500 mg/day in divided doses.
Tums (calcium carbonate) Overdose. Tums (calcium carbonate) overdose can lead to nausea, vomiting, abdominal pain/ cramping, decreased appetite, constipation, diarrhea, confusion, delirium, coma, depression, involuntary muscle twitching & cardiac arrhythmia. Tums (calcium carbonate) Calcium Carbonate Serious effects from Tums (calcium carbonate) (especially with chronic use) could include rebound hyperacidity, gall stones, calcinosis, hypercalcemia, metabolic acidosis & renal dz.

Is overdose on Tums (calcium carbonate) fatal?

Go to ER. What do you mean by an overdose? How many tablets? Tums are calcium carbonate and a significant overdose can be fatal. If know or anyone you know has done this, get you or them to the er now.
Have you taken. An overdose or are you considering that option? You can call the national suicide hotlines 24/7 at 1-800-suicide (1-800-784-2433) or 1-800-273 – talk (1-800-273-8255).Please be seen at the nearest emergency room for suicidal thoughts. Psychiatric follow up is also very important. Take care.

Is there a such thing as overdosing on Tums (calcium carbonate) chewables?

Seek medical help. Tums is calcium carbonate. Too much in the system can lead to digestive irritations, constipation and diarrhea, nausea and vomiting, muscle twitching, irregular heartbeat, confusion, depression, even coma. Treatment is activated charcoal, or gastric lavage.